# SDR AALA20001238

- Difficulty date: July 24, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CABIN HOLE IN CUSP LEFT SIDE BS 353.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 53-01.  (M)
